Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 415354, 9 pages
http://dx.doi.org/10.1155/2013/415354
Research Article

Orthogonally Additive and Orthogonality Preserving Holomorphic Mappings between C*-Algebras

1Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
2Dipartimento di Matematica e Informatica, Università di Catania, 95125 Catania, Italy
3Departamento de Algebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain

Received 1 October 2013; Accepted 27 November 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 Jorge J. Garcés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Benyamini, S. Lassalle, and J. G. Llavona, “Homogeneous orthogonally additive polynomials on Banach Lattices,” Bulletin of the London Mathematical Society, vol. 38, no. 3, pp. 459–469, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Pérez-García and I. Villanueva, “Orthogonally additive polynomials on spaces of continuous functions,” Journal of Mathematical Analysis and Applications, vol. 306, no. 1, pp. 97–105, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Palazuelos, A. M. Peralta, and I. Villanueva, “Orthogonally additive polynomials on C*-algebras,” Quarterly Journal of Mathematics, vol. 59, no. 3, pp. 363–374, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Sundaresan, “Geometry of spaces of homogeneous polynomials on Banach lattices,” in Applied Geometry and Discrete Mathematics, Discrete Mathematics and Theoretical Computer Science, pp. 571–586, American Mathematical Society, Providence, RI, USA, 1991. View at Google Scholar
  5. D. Carando, S. Lassalle, and I. Zalduendo, “Orthogonally additive polynomials over C(K) are measures—a short proof,” Integral Equations and Operator Theory, vol. 56, no. 4, pp. 597–602, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Burgos, F. J. Fernández-Polo, J. J. Garcés, and A. M. Peralta, “Orthogonality preservers revisited,” Asian-European Journal of Mathematics, vol. 2, no. 3, pp. 387–405, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. Q. Bu and G. Buskes, “Polynomials on Banach lattices and positive tensor products,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 845–862, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Carando, S. Lassalle, and I. Zalduendo, “Orthogonally additive holomorphic functions of bounded type over C(K),” Proceedings of the Edinburgh Mathematical Society, vol. 53, no. 3, pp. 609–618, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Á. Jaramillo, Á. Prieto, and I. Zalduendo, “Orthogonally additive holomorphic functions on open subsets of C(K),” Revista Matematica Complutense, vol. 25, no. 1, pp. 31–41, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. A. M. Peralta and D. Puglisi, “Orthogonally additive holomorphic functions on C*-algebras,” Operators and Matrices, vol. 6, no. 3, pp. 621–629, 2012. View at Google Scholar
  11. Q. Bu, M. H. Hsu, and N. Ch. Wong, “Zero products and norm preserving orthogonally additive homogeneous polynomials on C*-algebras,” Preprint.
  12. M. Burgos, F. J. Fernández-Polo, J. J. Garcés, J. M. Moreno, and A. M. Peralta, “Orthogonality preservers in C*-algebras, JB*-algebras and JB*-triples,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 220–233, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. A. C. Zaanen, “Examples of orthomorphisms,” Journal of Approximation Theory, vol. 13, no. 2, pp. 192–204, 1975. View at Google Scholar · View at Scopus
  14. B. E. Johnson, “Local derivations on C*-algebras are derivations,” Transactions of the American Mathematical Society, vol. 353, no. 1, pp. 313–325, 2001. View at Google Scholar · View at Scopus
  15. S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer, 1999.
  16. T. W. Gamelin, “Analytic functions on Banach spaces,” in Complex Potential Theory, vol. 439 of NATO Advanced Science Institutes Series C, pp. 187–233, Kluwer Academic, Dodrecht, The Netherlands, 1994. View at Google Scholar
  17. M. Wolff, “Disjointness preserving operators on C*-algebras,” Archiv der Mathematik, vol. 62, no. 3, pp. 248–253, 1994. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Sakai, C*-Algebras and W*-Algebras, Springer, Berlin, Germany, 1971.
  19. S. Goldstein, “Stationarity of operator algebras,” Journal of Functional Analysis, vol. 118, no. 2, pp. 275–308, 1993. View at Publisher · View at Google Scholar · View at Scopus
  20. J. D. M. Wright, “Jordan C*-algebras,” Michigan Mathematical Journal, vol. 24, pp. 291–302, 1977. View at Google Scholar
  21. D. Topping, “Jordan algebras of self-adjoint operators,” Memoirs of the American Mathematical Society, vol. 53, 1965. View at Google Scholar